Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir, I am 23 year old and facing the problem of skin itching in different parts of the body. It all started after using hair remover and so few months back I consulted a doctor and he prescribed the following medicine - zyncet 10 mg, kenacort 4 mg and zocon 200 mg. I continued the medicine for more than two months and it suited me well. Later, because of the side effects of the medicine such as burning pain in stomach, sweating, tiredness and sleepiness, I stopped taking all the dosages. But after few days the itching has started again and even there are no any external signs like red complexion of the skin, the skin is quite normal with few pimples/acne on the body. Also, itching of the skin increases at night. I request you, if you could advise me at the very least.

1 Doctor Answered
Sir, I am 23 year old and facing the problem of skin itch...
Hello Mr. lybrate-user, it might be eczema. A dermatologist can give you right guidance after running certain tests on you like blood test, thyroid test, skin test or through detail biopsy of your skin. Once the exact cause of itchiness has been pinpointed, you can be successfully treated. For quick relief, some creams can help you till the exact cause of your problem is diagnosed. Get in touch with the nearest gynaecologist who can recommend some creams. Meanwhile, you can reduce the itchiness at home with the help of good moisturiser, avoiding soaps, cosmetics and other chemicals. Bathe with natural products or with cool plain water for some days, avoid scratching the skin altogether.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.